Stability analysis of piecewise discrete-time linear systems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

183 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1108-1112
Journal / PublicationIEEE Transactions on Automatic Control
Issue number7
Publication statusPublished - Jul 2002


This note presents a stability analysis method for piecewise discrete-time linear systems based on a piecewise smooth Lyapunov function. It is shown that the stability of the system can be established if a piecewise Lyapunov function can be constructed and, moreover, the function can be obtained by solving a set of linear matrix inequalities (LMIs) that is numerically feasible with commercially available software.

Research Area(s)

  • Discrete-time systems, Linear matrix inequality (LMI), Piecewise linear systems, Stability